| Model Number |
3542257 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
06/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rupture.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient who underwent primary breast augmentation surgery with two 225cc mentor memorygel breast implants experienced bilateral rupture post procedure.As a result, patient has a planned explantation on (b)(6) 2021.This medwatch form is for the right breast prosthesis.
Additional Manufacturer Narrative
The investigation of the returned device was completed by the failure analysis lab on december 23, 2021.Device evaluation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the siltex uhp 240cc breast implant had an area of siltex cracking on the posterior view.In addition, a tear was noted within the siltex cracking measuring approximately 1.2 cm.The evaluation determined that the cause of the rupture is consistent with normal wear.Siltex cracking is defined as a material separation occurring in the siltex layer and can eventually progress through the shell of siltex devices.Siltex cracking is ultimately a result of high stresses.It should be noted that as part of mentor¿s quality process all devices are manufactured, inspected, and released to approved specifications.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On october 19, 2021, mentor became aware that patient with two 275cc mentor memorygel breast implants.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On december 1, 2021, mentor became aware that catalog number is 3545240.After multiple attempts of clarification, on november 25, 2021, the mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).